# SDR FQA2003F00001

- Difficulty date: February 13, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N304PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496123
- Engine: Lyc O360A1H
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Baffle
- Part number: 8620376
- Condition: Cracked
- Location: Nr 4 Cylinder
- Part time: 1,053 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BAFFLE CRACKS UNDER DOUBLER THAT SUPPORTS OIL COOLER.  CRACKS START IN BEND RADIUS AND RUN TO RIVETS.  THESE CRACKS ARE BETWEEN 1 AND 2 INCHES LONG IN TWO LOCATIONS AND HAVE THE POTENTIAL TO LOOSE ALL OIL COOLER SUPPORT.
